American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Boris Shekhtman. Regularity of multivariate Birkhoff interpolation schemes. Proc. Amer. Math. Soc. 142 (2014) 3569-3573.
Abstract, references, and article information   
View Article: PDF

[2] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[3] Jean-Paul Calvi and Phung Van Manh. Lagrange interpolation at real projections of Leja sequences for the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4271-4284.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information   
View Article: PDF

[5] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information   
View Article: PDF

[6] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF

[7] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bin Han. On a conjecture about MRA Riesz wavelet bases. Proc. Amer. Math. Soc. 134 (2006) 1973-1983. MR 2215766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. Bolotnikov, A. Kheifets and L. Rodman. Nevanlinna--Pick interpolation: Pick matrices have bounded number of negative eigenvalues. Proc. Amer. Math. Soc. 132 (2004) 769-780. MR 2019954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Debao Chen, Valdir A. Menegatto and Xingping Sun. A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003) 2733-2740. MR 1974330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vladimir Bolotnikov. Interpolation for multipliers on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 1373-1383. MR 1949867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. H. Annaby. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003) 1803-1812. MR 1955268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Sauer. Polynomial interpolation, ideals and approximation order of multivariate refinable functions. Proc. Amer. Math. Soc. 130 (2002) 3335-3347. MR 1913013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002) 1355-1364. MR 1879957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. Alpay and V. Bolotnikov. On the tangential interpolation problem for matrix-valued $\mathbf{H}_2$-functions of two variables. Proc. Amer. Math. Soc. 127 (1999) 1789-1799. MR 1476113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. K. Govil and R. A. Zalik. Perturbations of the Haar wavelet. Proc. Amer. Math. Soc. 125 (1997) 3363-3370. MR 1416087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ahmed I. Zayed. Sampling in a Hilbert space. Proc. Amer. Math. Soc. 124 (1996) 3767-3776. MR 1343731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James E. Thomson. Bounded point evaluations and polynomial approximation . Proc. Amer. Math. Soc. 123 (1995) 1757-1761. MR 1242106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. J. Schmid and Yuan Xu. On bivariate Gaussian cubature formulae . Proc. Amer. Math. Soc. 122 (1994) 833-841. MR 1209428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yuan Xu. Solutions of three-term relations in several variables . Proc. Amer. Math. Soc. 122 (1994) 151-155. MR 1211589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] X. Li and R. N. Mohapatra. On the divergence of Lagrange interpolation with equidistant nodes . Proc. Amer. Math. Soc. 118 (1993) 1205-1212. MR 1145421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guo Hua Min. On weighted $L\sp p$-convergence of certain Lagrange interpolation . Proc. Amer. Math. Soc. 116 (1992) 1081-1087. MR 1101990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Szabados and A. K. Varma. On $(0,1,2)$ interpolation in uniform metric . Proc. Amer. Math. Soc. 109 (1990) 975-979. MR 1013983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yuan Xu. Bonferroni-type inequalities via interpolating polynomials . Proc. Amer. Math. Soc. 107 (1989) 825-831. MR 984823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kazuaki Kitahara. On Tchebysheff systems . Proc. Amer. Math. Soc. 105 (1989) 412-418. MR 943794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. K. Varma. Complex interpolating polynomials . Proc. Amer. Math. Soc. 103 (1988) 125-130. MR 938655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul G. Nevai. On an extremal problem . Proc. Amer. Math. Soc. 74 (1979) 301-306. MR 524305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joseph W. Jerome. Smooth interpolating curves of prescribed length and minimum curvature . Proc. Amer. Math. Soc. 51 (1975) 62-66. MR 0380551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1